# SDR COM31077

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5009237
- Condition: Spun Race
- Location: Lt Mlg
- Part time: 8,879 hours
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSY FROM A/C DUE TO TIRE WORN TO LIMITS.  DURING VISUAL INSPECTION FOUND INNER RACE HAD SPUN AND FOUND REPAIR BUSHING ALREADY HAD BEEN INSTALLED ONCE.  SUBASSY HAS BEEN REMOVED FROM SERVICE AND SENT TO ABS.
